# SDR SWAA2013010911300

- Difficulty date: December 28, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT SIDE PANEL WEB AT A RIVET HOLE WL 169.1 AND BS 243.7+3.4.  REPAIRED WEB IAW EA.
